Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Midpoint quadrature formulas


Author: Seymour Haber
Journal: Math. Comp. 21 (1967), 719-721
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1967-0221751-7
MathSciNet review: 0221751
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. I. Krylov, Approximate Calculation of Integrals, Macmillan, New York, 1962, p. 77. MR 26 #2008. MR 0144464 (26:2008)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0221751-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society